Translator Disclaimer
August, 1980 Multivariate Increasing Failure Rate Average Distributions
Henry W. Block, Thomas H. Savits
Ann. Probab. 8(4): 793-801 (August, 1980). DOI: 10.1214/aop/1176994666

Abstract

A class of multivariate distributions which is an extension of the class of univariate distributions with increasing failure rate averages is introduced. Properties of this class are studied and examples of distributions which are members of this class are given.

Citation

Download Citation

Henry W. Block. Thomas H. Savits. "Multivariate Increasing Failure Rate Average Distributions." Ann. Probab. 8 (4) 793 - 801, August, 1980. https://doi.org/10.1214/aop/1176994666

Information

Published: August, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0455.62078
MathSciNet: MR577316
Digital Object Identifier: 10.1214/aop/1176994666

Subjects:
Primary: 60K10
Secondary: 62N05

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 4 • August, 1980
Back to Top